Taiwanese Journal of Mathematics

ON CERTAIN MEROMORPHIC P-VALENT FUNCTIONS

Jinlin Liu and Shigeyoshi Owa

Full-text: Open access

Abstract

A certain differential operator $D^n$ is introduced for functions of the form $$ f(z) = \displaystyle \frac{1}{z^p}+\displaystyle\sum^\infty _{k=0} a_kz^k $$ which are analytic in $E^{\ast } = \{z : 0 \lt |z| \lt 1\}$. The object of the present paper is to give an application of the above operator $D^n$ to the differential inequalities.

Article information

Source
Taiwanese J. Math., Volume 2, Number 1 (1998), 107-110.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406898

Digital Object Identifier
doi:10.11650/twjm/1500406898

Mathematical Reviews number (MathSciNet)
MR1609488

Zentralblatt MATH identifier
0909.30012

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Keywords
analytic p-valent meromorphic

Citation

Liu, Jinlin; Owa, Shigeyoshi. ON CERTAIN MEROMORPHIC P-VALENT FUNCTIONS. Taiwanese J. Math. 2 (1998), no. 1, 107--110. doi:10.11650/twjm/1500406898. https://projecteuclid.org/euclid.twjm/1500406898


Export citation